# SDR DALA1129939875

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Panel 98-50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 98-50 HAS CORROSION.  REMOVED CORROSION IAW AMM DC9-A-51-21-03-701-929A-A ORIGINAL OUT OF LIMITS IAW AMM SRM 53-01 PG:5-8.   REMOVED 2 EA HAT CHANNELS IAW SRM 51-30-02, PG 24.  RECEIVED MATERIAL IAW SRM 53-23-0.  TREATED AND PRIMED REPLACEMENT FLOOR PANEL IAW SRM 51-10-3, PAR 14, PG 31 AND PAR 21, PG 40.  INSTALLED 2 EA HAT CHANNELS ON 51-30-02, PARA 8, PG 26B.
